Analyticity of solutions to nonlinear parabolic equations on manifolds and an application to Stokes flow

J. Escher, G. Prokert

Research output: Contribution to journalArticleAcademicpeer-review

16 Citations (Scopus)
1 Downloads (Pure)

Abstract

We prove a general regularity result for fully nonlinear, possibly nonlocal parabolic Cauchy problems under the assumption of maximal regularity for the linearized problem. We apply this result to show joint spatial and temporal analyticity of the moving boundary in the problem of Stokes flow driven by surface tension.
Original languageEnglish
Pages (from-to)1-35
JournalJournal of Mathematical Fluid Mechanics
Volume8
Issue number1
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Analyticity of solutions to nonlinear parabolic equations on manifolds and an application to Stokes flow'. Together they form a unique fingerprint.

Cite this